MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 18GA 6IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BD CARIBE LTD. NEEDLE SPINAL S/SU 18GA 6IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 408360
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
A black substance was observed on product that passed through the spinal needle.No patient harm.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: three photos and four physical samples were received by our quality team for evaluation.The images include the tyvek packaging with catalog number, batch number, and expiration date, as well as a tip of a needle; according to the voice of the customer, the material passed through the needle and withdrew in a dirty condition (foreign matter).The samples received were sealed and unused in their packaging blister.They were submitted to inspection for testing.The inspection was executed, and the samples comply with the expected characteristics, the reported failure was not observed in the needles.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, a root cause could not be determined.This incident has been added to our database of reported incidents.

Brand Name
NEEDLE SPINAL S/SU 18GA 6IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24322466
Report Number2618282-2026-00029
Device Sequence Number9674178
Product Code BSP
UDI-Device Identifier00382904083601
UDI-Public(01)00382904083601(17)280131(10)3041717
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number408360
Device Lot Number3041717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown